Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 133, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 24, 2016, 4:46 AM CDT for Mitchell County, Osborne County, Rooks County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 4:46 AM CDT (09:46 UTC)
- Expired
- May 24, 2016, 5:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mitchell County, KS, Osborne County, KS, Rooks County, KS
The radar
The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:08 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2915 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 15.2
The text
As transmitted.
328
WUUS53 KGID 240946
SVRGID
KSC123-141-163-241030-
/O.NEW.KGID.SV.W.0133.160524T0946Z-160524T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
446 AM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
SOUTHEASTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 530 AM CDT
* AT 445 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NATOMA...OR 43
MILES SOUTHEAST OF PHILLIPSBURG...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OSBORNE...NATOMA...TIPTON...CODELL AND HUNTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9934 3942 9905 3945 9821 3922 9840
3922 9849 3913 9849
TIME...MOT...LOC 0945Z 255DEG 42KT 3919 9893
HAIL...1.00IN
WIND...60MPH
$$
HEINLEIN2 follow-up statements
507
WWUS53 KGID 241019
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
519 AM CDT TUE MAY 24 2016
KSC163-241029-
/O.CAN.KGID.SV.W.0133.000000T0000Z-160524T1030Z/
ROOKS KS-
519 AM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOKS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL KANSAS.
LAT...LON 3913 9874 3943 9877 3945 9821 3922 9840
3922 9849 3913 9849
TIME...MOT...LOC 1019Z 262DEG 36KT 3926 9851
$$
KSC123-141-241030-
/O.CON.KGID.SV.W.0133.000000T0000Z-160524T1030Z/
MITCHELL KS-OSBORNE KS-
519 AM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHWESTERN MITCHELL AND SOUTHEASTERN OSBORNE COUNTIES...
AT 519 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPTON...OR 25
MILES SOUTHWEST OF BELOIT...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSBORNE...TIPTON AND HUNTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9874 3943 9877 3945 9821 3922 9840
3922 9849 3913 9849
TIME...MOT...LOC 1019Z 262DEG 36KT 3926 9851
HAIL...1.00IN
WIND...60MPH
$$
HEINLEIN398
WWUS53 KGID 241030
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
530 AM CDT TUE MAY 24 2016
KSC123-141-241040-
/O.EXP.KGID.SV.W.0133.000000T0000Z-160524T1030Z/
MITCHELL KS-OSBORNE KS-
530 AM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MITCHELL AND
SOUTHEASTERN OSBORNE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL KANSAS.
LAT...LON 3913 9874 3943 9877 3945 9821 3922 9840
3922 9849 3913 9849
TIME...MOT...LOC 1028Z 255DEG 42KT 3926 9851
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:43 AM CDT, 3 minutes earlier.
Area forecast discussion, May 24, 4:43 AM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Hastings NE 443 AM CDT TUE MAY 24 2016 .SHORT TERM...(Today and tonight) Issued at 443 AM CDT Tue May 24 2016 The next 24 hours is going to be a rather tough forecast due to the ongoing convection to the south and other finer mesoscale features that have yet to be realized. Main focus over the next 24 hours is going to be development of thunderstorms and the severe potential associated with these storms. The low-end severe threat and flooding will be ongoing this morning across north central Kansas. In the upper levels, we remain under southwesterly flow aloft, with our main feature being a low-amplitude shortwave embedded in this mean flow ejecting out over the Central Plains later today. The timing of this shortwave does seem favorable for severe weather to develop later this afternoon. At the surface, a low should develop over eastern Colorado/western portions of the Central Plains later today. There is a little uncertainty with the placement of this low and could ultimately be a big game changer for our severe potential. However, with the boundary in place later today and ample instability ranging around 4000 J/kg of most unstable across a majority of the forecast area. Bulk shear (0-6 km) values are around 40 knots. Low level shear is not all that impressive until later tonight after 00Z, but with the boundary around during the afternoon we will have that in place to make up for the lack of low level environmental shear. Supercells will be possible within these environmental conditions. Large hail and damaging winds will be possible along with isolated tornadoes, especially in the vicinity of the boundary. The exact location of this severe potential is in question until the finer mesoscale features become more clear across the forecast area. Thunderstorms will likely continue overnight and develop into a more complex MCS of storms and grow larger in overall coverage. The MCS is more likely develop across northern parts of the forecast area tonight, or in other words parts of central/northern Nebraska. Thunderstorms appear to be on the trend to develop early this afternoon, but confidence remains low for the exact timing for the start of this event. Current thinking is the boundary will line up in a north-south orientation through the heart of the forecast area (along/near highway 281) and storms could start to fire along this boundary early in the afternoon. Lots of uncertainty but this is the best first guess until the boundary lines up later today and that upper level shortwave ejects out into the plains. Some of the higher resolution models like the NCEP 4 km WRF-NMM has essentially nothing across our forecast area today, which is a little disheartening given the 30-50 PoPs in the forecast at this time indicating thunderstorms today/tonight. .LONG TERM...(Tuesday night through Monday) Issued at 319 PM CDT Mon May 23 2016 The long term discussion will be sent shortly. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Tuesday night) Issued at 1231 AM CDT Tue May 24 2016 This is a very difficult forecast. A lot of uncertainty will be in place due to ongoing convection and finer mesoscale features that have yet to be realized. That being said, KEAR will likely be in between MVFR and IFR, and KGRI could very well be in the same boat due to fog formation if wind speeds stay light. This is going to be monitored over the next couple hours and an amendment may be sent out to showcase the fog potential later this morning. It will depend on the convection ongoing right now and how calm the wind speeds will get. Low level moisture is there for fog but the wind speeds may not stay calm enough. If skies remain clear with light winds, fog will likely develop later this morning. Thunderstorms will likely be ongoing later this afternoon but a lot of uncertainty remains with those chances as well. It will depend on where the boundary sets up later today. That being said, there is a good chance for thunderstorms and severe weather later today. Timing and coverage will be better depicted is subsequent TAFs, but thunderstorms will likely begin to form later this afternoon and create MVFR to possibly IFR conditions at the terminals for at least a couple hours later today. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Guerrero AVIATION...Guerrero
Hazardous weather outlook, May 23, 3:32 PM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 332 PM CDT MON MAY 23 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 241200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 332 PM CDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM OSCEOLA TO HASTINGS NEBRASKA TO PHILLIPSBURG KANSAS. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT. THESE STORMS WILL LIKELY PRODUCE HAIL AROUND THE SIZE OF GOLF BALLS AND DAMAGING WINDS. THERE WILL ALSO BE THE THREAT FOR ISOLATED TORNADOES. THERE ARE CHANCES FOR THUNDERSTORMS EVERY DAY BEYOND TUESDAY. HOWEVER...THERE IS TOO MUCH UNCERTAINTY TO DETERMINE ADDITIONAL POTENTIAL FOR SEVERE STORMS WITH ANY CONFIDENCE AT THIS TIME. ADDITIONALLY...IF THUNDERSTORMS REPEATEDLY OCCUR IN SOME AREAS...FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 23, 11:16 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1116 PM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 5 W PHILLIPSBURG 39.75N 99.42W
05/23/2016 M1.00 INCH PHILLIPS KS EMERGENCY MNGR
HAIL IS ONGOING AT THIS TIME
&&
GUERREROSpecial weather statement, May 23, 11:38 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1138 PM CDT MON MAY 23 2016
KSZ017-240530-
ROOKS KS-
1138 PM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOKS COUNTY UNTIL
1230 AM CDT...
AT 1138 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF PALCO...OR 47 MILES SOUTHWEST OF PHILLIPSBURG...
MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLAINVILLE...PALCO...DAMAR...ZURICH AND WEBSTER STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3932 9960 3946 9946 3926 9921 3913 9941
3913 9960
TIME...MOT...LOC 0438Z 224DEG 21KT 3912 9966
BILLINGS WRIGHTSpecial weather statement, May 24, 1:17 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
117 AM CDT TUE MAY 24 2016
KSZ005-017-240630-
ROOKS KS-PHILLIPS KS-
117 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOKS AND
SOUTHWESTERN PHILLIPS COUNTIES UNTIL 130 AM CDT...
AT 117 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOGAN...OR 15 MILES SOUTHWEST OF PHILLIPSBURG...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOGAN AND SPEED.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL KANSAS.
LAT...LON 3949 9960 3957 9960 3957 9963 3967 9962
3969 9934 3949 9936
TIME...MOT...LOC 0617Z 269DEG 23KT 3959 9953
HEINLEINSpecial weather statement, May 24, 3:42 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 342 AM CDT TUE MAY 24 2016 KSZ017-018-240930- ROOKS KS-OSBORNE KS- 342 AM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR OSBORNE AND ROOKS COUNTIES UNTIL 430 AM CDT... AT 342 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF STOCKTON...OR 29 MILES SOUTH OF PHILLIPSBURG... MOVING EAST AT 40 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLAINVILLE...OSBORNE...STOCKTON...DOWNS...NATOMA...PALCO...WOODSTON...DAMAR... ALTON...PORTIS...ZURICH...CODELL AND WEBSTER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3913 9961 3956 9960 3957 9849 3913 9849 TIME...MOT...LOC 0842Z 263DEG 35KT 3934 9917 HEINLEIN
Special weather statement, May 24, 4:05 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 405 AM CDT TUE MAY 24 2016 KSZ019-240945- MITCHELL KS- 405 AM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL COUNTY UNTIL 445 AM CDT... AT 405 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF VICTOR...OR 12 MILES SOUTHWEST OF BELOIT...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BELOIT...ASHERVILLE...SIMPSON...SCOTTSVILLE AND VICTOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3947 9842 3956 9793 3928 9793 3922 9839 TIME...MOT...LOC 0905Z 255DEG 31KT 3936 9829 HEINLEIN
Special weather statement, May 24, 4:42 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
442 AM CDT TUE MAY 24 2016
KSZ017>019-241030-
ROOKS KS-OSBORNE KS-MITCHELL KS-
442 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MITCHELL...OSBORNE AND
SOUTHEASTERN ROOKS COUNTIES UNTIL 530 AM CDT...
AT 442 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NATOMA...OR 40 MILES SOUTHEAST OF PHILLIPSBURG...MOVING EAST AT 50 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OSBORNE...DOWNS...CAWKER CITY...NATOMA...TIPTON...HUNTER AND VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL KANSAS.
LAT...LON 3941 9914 3957 9838 3957 9833 3922 9829
3922 9849 3913 9849 3913 9913
TIME...MOT...LOC 0942Z 250DEG 43KT 3924 9898
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:44 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 46 min |
| May 23, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 47 min |
| May 23, 10:37 PM CDT | Special Weather Statement | GID | Phillips | 38 min |
| May 23, 10:49 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 41 min |
| May 23, 11:12 PM CDT | Special Weather Statement | GID | Jewell | 48 min |
| May 23, 11:25 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 50 min |
| May 23, 11:29 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 46 min |
| May 23, 11:38 PM CDT | Special Weather Statement | GID | Rooks | 52 min |
| May 23, 11:43 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 47 min |
| May 24, 12:00 AM CDT | Severe Thunderstorm Warning | GID | Jewell | 45 min |
| May 24, 12:15 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 45 min |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | GID | Jewell | 52 min |
| May 24, 12:26 AM CDT | Severe Thunderstorm Warning | GID | Rooks | 49 min |
| May 24, 12:54 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 51 min |
| May 24, 1:07 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 38 min |
| May 24, 1:17 AM CDT | Special Weather Statement | GID | Phillips | 13 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 51 min |
| May 24, 1:39 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 51 min |
| May 24, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 48 min |
| May 24, 2:07 AM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 23 min |
| May 24, 2:15 AM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 45 min |
| May 24, 2:37 AM CDT | Severe Thunderstorm Warning | GID | Rooks | 38 min |
| May 24, 3:38 AM CDT | Areal Flood Advisory | GID | Osborne, Phillips, Rooks, Smith | 9 hr |
| May 24, 3:42 AM CDT | Special Weather Statement | GID | Osborne, Rooks | 48 min |
| May 24, 4:00 AM CDT | Flash Flood Warning | GID | Rooks | 6 hr |
| May 24, 4:05 AM CDT | Special Weather Statement | GID | Mitchell | 40 min |
| May 24, 4:42 AM CDT | Special Weather Statement | GID | Osborne | 48 min |
| May 24, 5:10 AM CDT | Areal Flood Advisory | GID | Mitchell | 6 hr |
| May 24, 9:01 AM CDT | Areal Flood Warning | GID | Rooks | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.